# SDR COMA9810033

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tracks
- Condition: Iced Up
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING AFTER TAKEOFF.  CLEANED ICE FROM FLAP TRACKS.
